Differential and Integral Equations

Positive solutions to a system of differential equations modeling a competitive interactive system with nonlogistic growth rates

Roger Logan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we investigate the existence of positive solutions to a system of differential equations which model a competitive system. Instead of assuming the usual logistic growth model for each population we allow the growth rate to increase for positive populations. This leads to models which exhibit the Allee effect.

Article information

Source
Differential Integral Equations, Volume 10, Number 5 (1997), 929-945.

Dates
First available in Project Euclid: 1 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367438626

Mathematical Reviews number (MathSciNet)
MR1741759

Zentralblatt MATH identifier
0889.35029

Subjects
Primary: 34C60: Qualitative investigation and simulation of models
Secondary: 34B18: Positive solutions of nonlinear boundary value problems 92D25: Population dynamics (general)

Citation

Logan, Roger. Positive solutions to a system of differential equations modeling a competitive interactive system with nonlogistic growth rates. Differential Integral Equations 10 (1997), no. 5, 929--945. https://projecteuclid.org/euclid.die/1367438626


Export citation